# SDR JJBA20241209006

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 45,949 hours, 29,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DECENT FROM PACK 1. FOLLOWED FIM. DIRTY SOCK SMELL ODOR WAS NOT PRESENT AT THIS TIME. PERFORMED GVI INSPECTION OF THE #1 PACK SYSTEM, NO DEFECTS NOTED. HIGH POWER ENG RUNS PERFORMED. DIRTY SOCK SMELL NOT PRESENT. PERFORMED BORESCOPE INSPECTION OF ENG 1 COMPRESSOR INLET. NO INDICATION OF OIL RESIDUE FOUND AT THIS TIME.
